Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Journal of Function Spaces
Volume 2016 (2016), Article ID 9315248, 5 pages
http://dx.doi.org/10.1155/2016/9315248
Research Article

Filling Disks of Hayman Type of Meromorphic Functions

1Department of Mathematics, School of Science, China University of Mining and Technology, Beijing 100083, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 4 January 2016; Accepted 10 April 2016

Academic Editor: Jaeyoung Chung

Copyright © 2016 Nan Wu and Zuxing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Nan Wu, and Zuxing Xuan, “Corrigendum to “Filling Disks of Hayman Type of Meromorphic Functions”,” Journal of Function Spaces, vol. 2016, pp. 1–1, 2016. View at Publisher ยท View at Google Scholar